×

Existence of solutions for generalized vector quasi-equilibrium problems. (English) Zbl 1183.49006

Summary: This paper deals with three classes of generalized vector quasi-equilibrium problems with or without compact assumptions. Using the well-known Fan-KKM theorems, existence theorems for them are established. Some examples are given to illustrate our results.

MSC:

49J27 Existence theories for problems in abstract spaces
49K30 Optimality conditions for solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)
90C29 Multi-objective and goal programming
47N10 Applications of operator theory in optimization, convex analysis, mathematical programming, economics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Blum E., Oettli W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63, 123–145 (1994) · Zbl 0888.49007
[2] Noor M.A., Oettli W.: On general nonlinear complementarity problems and quasi-equilibria. Le Matematiche (Catania) 49, 313–331 (1994) · Zbl 0839.90124
[3] Noor M.A.: General variational inequalities. Appl. Math. lett. 1, 119–121 (1988) · Zbl 0655.49005 · doi:10.1016/0893-9659(88)90054-7
[4] Noor M.A., Noor K.I., Rassias T.M.: Some aspects of variational inequalites. J. Comput. Appl. Math. 47, 285–312 (1993) · Zbl 0788.65074 · doi:10.1016/0377-0427(93)90058-J
[5] Noor M.A.: Some developments in general variational inequlities. Appl. Math. Comput. 152, 199–277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[6] Noor M.A.: Auxiliary principle for generalized mixed variational-like inequalities. J. Math. Anal. Appl. 215, 75–85 (1997) · Zbl 0889.49007 · doi:10.1006/jmaa.1997.5614
[7] Noor M.A.: Auxiliary principle technique for equilibrium problems. J. Optim. Theory Appl. 122(2), 371–386 (2004) · Zbl 1092.49010 · doi:10.1023/B:JOTA.0000042526.24671.b2
[8] Noor M.A.: Generalized mixed quasi-equilibrium problems with trifunction. Appl. Math. Lett. 18, 695–700 (2005) · Zbl 1067.49006 · doi:10.1016/j.aml.2004.04.015
[9] Noor M.A., Rassias T.M.: On general hemiequilibrium problems. J. Math. Anal. Appl. 324, 1417–1428 (2006) · Zbl 1102.49008 · doi:10.1016/j.jmaa.2006.01.026
[10] Chen G.Y., Yang Y.Q., Yu H.: A nonlinear scalarization function and generalized quasi-vector equilibrium problems. J. Glob. Optim. 32, 451–466 (2005) · Zbl 1130.90413 · doi:10.1007/s10898-003-2683-2
[11] Fu J.Y.: Generalized vector quasi-equilibrium problems. Math. Methods Oper. Res. 52, 57–64 (2000) · Zbl 1054.90068 · doi:10.1007/s001860000058
[12] Fu J.Y., Wan A.H.: Generalized vector quasi-equilibrium problems with set-valued mappings. Math. Methods Oper. Res. 56, 259–268 (2002) · Zbl 1023.90057 · doi:10.1007/s001860200208
[13] Lin L.J., Chen H.L.: The study of KKM theorems with applications to vector equilibrium problems and implicit vector variational inequalities problems. J. Glob. Optim. 32, 135–157 (2005) · Zbl 1079.90153 · doi:10.1007/s10898-004-2119-7
[14] Lin L.J., Park S., Yu Z.T.: Remarks on fixed points maximal elements and equilibria of generalized games. J. Math. Anal. Appl. 233, 581–596 (1999) · Zbl 0949.91004 · doi:10.1006/jmaa.1999.6311
[15] Ansari Q.H., Yao J.C.: An existence result for the generalized vector equilibrium problems. Appl. Math. Lett. 12(8), 53–56 (1999) · Zbl 1014.49008 · doi:10.1016/S0893-9659(99)00121-4
[16] Ansari Q.H., Fabián F.B.: Generalized vector quasi-equilibrium problems with applications. J. Math. Anal. Appl. 277, 246–256 (2003) · Zbl 1022.90023 · doi:10.1016/S0022-247X(02)00535-8
[17] Hou S.H., Yu H., Chen G.Y.: On vector quasi-equilibrium problems with applications. J. Math. Anal. Appl. 277, 246–256 (2003) · Zbl 1022.90023 · doi:10.1016/S0022-247X(02)00535-8
[18] Li S.J., Yang X.Q., Chen G.Y.: Generalized vectorquasi-equilibrum problems. Math. Methods Oper. Res. 61, 385–397 (2005) · Zbl 1114.90114 · doi:10.1007/s001860400412
[19] Li S.J., Teo K.L., Yang X.Q., Wu S.Y.: Gap function and existence of solutions to generalized vector quasi-equilibrium problems. J. Glob. Optim. 34, 427–440 (2006) · Zbl 1090.49014 · doi:10.1007/s10898-005-2193-5
[20] Li S.J., Zeng J.: Existences of solutions for generalized vector quasi-equilibrium problems. Optim. Lett. 2, 341–349 (2008) · Zbl 1191.90058 · doi:10.1007/s11590-007-0062-5
[21] Ha C.W.: Minimax and fixed point theorems. Math. Ann. 248, 73–77 (1980) · doi:10.1007/BF01349255
[22] Yuan G., Isac X.Z., Tan K.K., Yu J.: The study of minmax inequalities, abstract economics and applictions to variational inequalities and Nash equilibria. Acta Appl. Math. 54, 135–166 (1998) · Zbl 0921.47047 · doi:10.1023/A:1006095413166
[23] Li S.X.: Quasi-convexity and nondominated solution in multi-objecctive problems. J. Optim. Theory Appl. 88, 197–208 (1996) · Zbl 0842.90103 · doi:10.1007/BF02192029
[24] Fan K.: Some properties of sets related to fixed point theorems. Math. Ann. 266, 519–537 (1984) · doi:10.1007/BF01458545
[25] Tarafdar E.: A fixed point theorem quivalent to the Fan-Knaster-Kuratowski-Mazurkiewcz theorem. J. Math. Anal. Appl. 128, 475–479 (1987) · Zbl 0644.47050 · doi:10.1016/0022-247X(87)90198-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.